# SDR SIMA20131028004

- Difficulty date: October 28, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 21,828 hours, 18,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Damaged
- Location: Door Gate
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WAS BOUND SHUT.  MAINTENANCE HAD TO OPEN.  R & R MAIN DOOR FLAP ACTUATING ROD.  OPS CHECK GOOD IAW AMM 52-18-02,  RII: 680941.
